# SDR DALA2021082104937

- Difficulty date: August 18, 2021
- Submitted: August 21, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,626 hours, 15,039 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 742 S35-36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 FWD CARGO SHEAR TIE AT STA 742. S-35R TO S-36R. REPLACED SHEAR TIE. (LP 1918350)
